Institut de Mathématiques de Luminy

PUBLICATIONS 2002


Nombre de productions : 52

  Arnoux Pierre, Berthé Valérie.
Some open problems.
Substitutions in dynamics, arithmetics and combinatorics, 363--374, Lecture Notes in Math., 1794, Springer, Berlin, 2002.
 
  Arnoux Pierre.
Sturmian sequences.
Substitutions in dynamics, arithmetics and combinatorics, 143--198, Lecture Notes in Math., 1794, Springer, Berlin, 2002.
 
  Arnoux Pierre, Berthé Valérie, Ito Shunji.
Discrete planes, Z2-actions, Jacobi-Perron algorithm and substitutions.
Ann. Inst. Fourier (Grenoble), 52 : 1001--1045, 2002.
 
  Barthel Gottfried, Brasselet Jean-Paul, Fieseler Karl-Heinz, Kaup Ludger.
Combinatorial Intersection Cohomology for Fans.
Tohoku Math. J. 54, 1--41, 2002.
 
  Berthé Valérie, Tijdeman Robert.
Balance properties of multi-dimensional words.
WORDS (Rouen, 1999). Theoret. Comput. Sci. 273, no. 1-2, 197--224, 2002.
 
  Blanchard Francois, Glasner Eli, Kolyada Sergeï, Maass Alejandro.
On Li-Yorke pairs.
J. f. reine angew. Math. ,547 : 51--68, 2002.
 
  Blanchard François, Host Bernard, Ruette Sylvie.
Asymptotic pairs in positive-entropy systems.
Ergodic Theory Dynam. Systems 22, no. 3, 671--686, 2002.
 
  Blondel Vincent D., Cassaigne Julien, Nichitiu Codrin.
On the presence of periodic configurations in Turing machines and in counter machines.
Theoretical Computer Science, 289, 1, 573--590, 2002.
 
  Blute Richard F., Lamarche François, Ruet Paul.
Entropic Hopf algebras and models of non-commutative logic.
Theory Appl. Categ. 10, No. 17, 424--460, 2002.
 
  Boutteaux Gérard, Louboutin Stéphane.
The class number one problem for some non-normal sextic CM-fields. Part 2.
Acta Math. Inform. Univ. Ostraviensis 10, 3--23, 2002.
 
  Boutteaux Gérard, Louboutin Stéphane.
The class number one problem for some non-normal sextic CM-fields. Part 1.
Analytic number theory (Beijing/Kyoto, 1999), 6, 27--37, Dev. Math., Kluwer Acad. Publ., Dordrecht, 2002.
 
  Brasselet Jean-Paul, Birbrair Lev.
Metric homology for isolated conical singularities.
Bull. Sci. Math. 126, no. 2, 87-95, 2002.
 
  Brasselet Jean-Paul, Lehmann Daniel, Seade José, Suwa Tatsuo.
Milnor classes of local complete intersections.
Trans. Amer. Math. Soc. 354, no 4, 1351--1371, 2002.
 
  Bressaud Xavier, Liverani Carlangelo.
Anosov Diffeomorphisms and coupling.
Ergodic Theory Dynam. Systems, 22, no. 1, 129--152, 2002.
 
  Cassaigne Julien, Hubert Pascal, Troubetzkoy Serge.
Complexity and growth for polygonal billiards.
Ann. Inst. Fourier (Grenoble) 52, no. 3, 835--847, 2002.
 
  Cassaigne Julien, Mauduit Christian, Sarkozy Andras.
On finite pseudorandom binary sequences. VII. The measures of pseudorandomness.
Acta Arith. 103, no. 2, 97--118, 2002.
 
  Cassaigne Julien.
Unavoidable patterns.
Ouvrage collectif de M. Lothaire, "Algebraic Combinatorics on Words", Encyclopedia of Mathematics and its Applications, 90, Cambridge University Press, xiv+504 pp. ISBN: 0-521-81220-8, 2002.
 
  Cassaigne Julien, Karhumäki Juhani, Ma\v nuch Ján.
On conjugacy of languages (a tribute to Aldo de Luca).
Theor. Inform. Appl. 35, no. 6, 535--550, 2002.
 
  Delorme Patrick.
Harmonic analysis on real reductive symmetric spaces.
Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002), 545--554, Higher Ed. Press, Beijing, 2002.
 
  Didier G., Brezellec P., Remy Elisabeth, Henaut A.
GeneANOVA - the LGI Platform for Gene Expression Analysis.
Bioinformatics Applications Note. Vol. 18, pp. 1-2, 2002.
 
  Ehrhard Thomas.
On Köthe sequence spaces and linear logic.
Math. Structures Comput. Sci. 12, no. 5, 579--623, 2002.
 
  Faure Henri, Tezuka Shu.
Another random scrambling of digital (t,s)-sequences.
Monte Carlo and quasi-Monte Carlo methods, 2000 (Hong Kong), 242--256, Springer, Berlin, 2002
 
  Ferenczi Sébastien.
Substitutions and symbolic dynamical systems.
Substitutions in dynamics, arithmetics and combinatorics, 101--142, Lecture Notes in Math., 1794, Springer, Berlin, 2002.
 
  Ghorpade Sudhir, Lachaud Gilles.
Etale cohomology, Lefschetz theorems and number of points of singular varieties over finite field.
Dedicated to Yuri I. Manin on the occasion of his 65th birthday. Moscow Mathematical Journal 2, no. 3, 589--631, 2002
 
  Ghorpade Sudhir, Lachaud Gilles.
Number of solutions of equations over finite fields, and a conjecture of Lang and Weil.
Number Theory and Discrete Mathematics (Chandigarh, 2000). Hindustan Book Agency and Birkhaüser, New Delhi, pp. 269-291, 2002.
 
  Girard Jean-Yves.
Ludics: an introduction.
Proof and system-reliability (Marktoberdorf, 2001), 167--211, NATO Sci. Ser. II Math. Phys. Chem., 62, Kluwer Acad. Publ., Dordrecht, 2002.
 
  Gouillon Nicolas.
Minorations explicites de formes linéaires de logarithmes [Explicit lower bounds for linear forms of logarithms].
Théorie des nombres (Besançon, 2002), 7 pp., Publ. Math. UFR Sci. Tech. Besançon, Univ. Franche-Comté, Besançon, 2002
 
  Gouillon Nicolas.
Un lemme de zéros [A lemma of zeros].
C. R. Math. Acad. Sci. Paris 335, no. 2, 167--170, 2002.
 
  Guénoche Alain, Grandcolas Stéphane.
Representation and evaluation of partitions.
Classification, clustering, and data analysis (Cracow, 2002), 131--138, Stud. Classification Data Anal. Knowledge Organ., Springer, Berlin, 2002.
 
  Klimcik Ctirad, Stobl Thomas.
WZW-Poisson manifolds.
Journal of Geometry and Physics, 43, no. 4, 341--344, 2002.
 
  Klimcik Ctirad.
Yang-Baxter $\sigma$-models and dS/AdS $T$-duality.
J. High Energy Phys., no. 12, 051, 23, 2002.
 
  Lachaud Gilles.
Communiquer sans erreur : les codes correcteurs.
"L'explosion des mathématiques", SMF-SMAI, Paris, pp. 84--87, 2002.
 
  Lachaud Gilles.
Voiles et polyhèdres de Klein.
Act. Sci. Ind., 176 pp, Hermann, 2002.
 
  Lachaud Gilles.
Zéros des fonctions L et formes toriques.
C.R. Acad. Sci. Sér. I Math. 335, 219--222, 2002.
 
  Lippi Sylvain.
Encoding left reduction in the lambda-calculus with interaction nets.
Math. Structures Comput. Sci. 12, no. 6, 797--822, 2002.
 
  Louboutin Stéphane.
Newblock Computation of class numbers of quadratic number fields.
Math. Comp. 71, 1735--1743, 2002.
 
  Louboutin Stéphane.
Efficient computation of class numbers of real abelian number fields.
Lectures Notes in Computer Science 2369, 625--628, 2002.
 
  Louboutin Stéphane.
Explicit upper bounds for |L(1, )| for primitive even Dirichlet characters.
Acta Arithmetica 101, 1--18, 2002.
Preprint
2001
  Louboutin Stéphane.
The exponent three class group problem for some real cyclic cubic number fields.
Proc. Amer. Math. Soc. 130, 353--361 (electronic), 2002.
 
  Mauduit Christian.
Substitutions, arithmetic and finite automata: an introduction.
Substitutions in dynamics, arithmetics and combinatorics, 35--52, Lecture Notes in Math., 1794, Springer, Berlin, 2002
 
  Mauduit Christian, Rivat Joël, Sárközy András.
On the pseudo-random properties of $n\sp c$.
Illinois J. Math. 46, no. 1, 185--197, 2002.
 
  Mauduit Christian.
Finite and infinite pseudorandom binary words.
WORDS (Rouen, 1999). Theoret. Comput. Sci. 273, no. 1-2, 249--261, 2002.
 
 

Nogueira Arnaldo.
Orbit distribution on $\Bbb R\sp 2$ under the natural action of ${\rm SL}(2,\Bbb Z)$.
Indag. Math. (N.S.) 13, no. 1, 103--124, 2002.

 
  Nogueira Arnaldo.
Relatively prime numbers and invariant measures under the natural action of ${\rm SL}(n,{\Bbb Z})$ on ${\Bbb R}\sp n$.
Ergodic Theory Dynam. Systems 22, no. 3, 899--923, 2002.
 
  Puschnigg Michael.
The Kadison-Kaplansky conjecture for word-hyperbolic groups.
Invent. Math. 149, no. 1, 153--194, 2002.
 
  Pytheas-Fogg N. (edited by Berthé V., Ferenczi S., Mauduit C., Siegel A).
Substitutions in Dynamics, Arithmetics and Combinatorics.
Lectures Notes in Mathematics 1794, Springer-Verlag, 2002.
 
  Rauzy Antoine.
Modes automata and their compilation into fault trees.
Reliability Engineering and System Safety, 78 : 1--12, 2002.
 
  Ruette Sylvie.
Mixing $C\sp r$ maps of the interval without maximal measure.
Israel J. Math. 127, 253--277, 2002.
 
  Saussol Benoît, Troubetzkoy Serge, Vaienti Sandro.
Recurrence, dimensions, and Lyapunov exponents.
J. Statist. Phys. 106, no. 3-4, 623--634, 2002.
 
  Souaifi Sofien.
Fonctions {\Bbb D}(G/H)-finies sur un espace symétrique réductif [{\Bbb D}(G/H)-finite functions on a reductive symmetric space].
J. Funct. Anal. 195, no. 2, 371--443, 2002.
 
  Tsfasman Michael A., Vladuts Serge.
Infinite global fields and the generalized Brauer-Siegel theorem.
Moscow Mathematical Journal, vol. 2, pp.329-402, 2002
 
  Tsfasman Michael A.
Asymptotic properties of global fields.
Finite fields with applications to coding theory, cryptography and related areas (Oaxaca, 2001), 328--334, Springer, Berlin, 2002
 


Last update : july 8, 2004, EL.